MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETER SILICONE COATED; SILICONE FOLEY CATHETER
Model Number 265716
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheters appeared to be the incorrect size.
 
Additional Manufacturer Narrative
Received 1 foley catheter.The reported event was unconfirmed.Per the visual inspection, the exterior of the sample was inspected and did not find any evidence of a failure that would support the reported event.Per the dimensional evaluation, the sample was evaluated and the shaft and tip thickness of returned sample was measured and found to be within specification.As per specification, the catheters are manufactured with tolerance of ± 1fr.Based on evaluation, returned catheters manufactured per manufacturing specification and found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.Use luer tip syringe to inflate with stated ml of sterile water or for prefilled products, remove clips and squeeze reservoir to inflate with stated ml of sterile water." (b)(4).
 
Event or Problem Description
It was reported that the catheters appeared to be the incorrect size.
 
Event or Problem Description
It was reported that the catheters appeared to be the incorrect size.
 
Additional Manufacturer Narrative

Brand Name
BARD® FOLEY CATHETER SILICONE COATED
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6890805
Report Number1018233-2017-04943
Device Sequence Number13628227
Product Code EZC
UDI-Device Identifier00801741039591
UDI-Public(01)00801741039591
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model Number265716
Device Catalogue Number265716
Device Lot Number6LZ8154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer12/28/2017
03/01/2018
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date01/11/2018
03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1